# SDR AALA202507290607

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 70,847 hours, 29,854 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES OF FUEL CAN BE SMELLED THROUGHOUT THE AIRCRAFT. ACCOMPLISHED JC 08L00021001, FOUND FUEL LEAK TO BE COMING FROM NGS SYSTEM TUBE. TIGHTENED TUBE, PER AMM 20-10-51. LEAK CHECK GOOD.
